# SDR QMLA2010111110076

- Difficulty date: November 11, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N506LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4973
- Aircraft time: 53 hours, 86 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 53 hours, 51 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE PILOT AND MEDICAL CREW BOTH REPORTED SEEING AND SMELLING SMOKE IN THE COCKPIT DIRECTLY AFTER TAKEOFF. THE PILOT THEN CYCLED THE DEMISTER/HEATER VALVES WITH NO CHANGE.  HE THEN MADE AN UNSCHEDULED LANDING.  MX WAS NOTIFIED AND RESPONDED IMMEDIATELY.  THE MECHANIC PERFORMED A VISUAL INSP WITH NO DEFECTS NOTED.  HE THEN HAD THE PILOT PERFORM A GROUND RUN AND CYCLED ALL THE DEMISTER AND HEATING KNOBS SEVERAL TIMES WITH NO DEFECTS.  THE ACFT WAS RETURNED TO SERVICE AT THAT TIME.
